# SDR ALG2004F00033

- Difficulty date: June 10, 2004
- Submitted: July 9, 2004
- Operation: Air carrier
- Aircraft: N522AL
- Make and model: Skrsky S76A
- Aircraft serial: 760236
- Engine: Allsn 250C30S
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 30231R7B
- Condition: Will Not Test
- Location: Cargo Bay
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

DURING RUN UP, FIRE DETECTOR IN AFT BAGGAGE COMPARTMENT LIGHT FAILED TO COME ON DURING TEST.  MAINTENANCE CARRIED FORWARD TO MCOD, PART IS ON ORDER AND IT IS A 10 MEL ITEM.  A FOLLOW UP REPORT WILL BE TURNED IN WHEN THE PART IS CHANGED AND OPERATIONAL CHECK IS COMPLETE.
